T Nation

Arimidex Side Effects in Men?


#1

So trying to make a long story short, I've been on T Cyp injections for just over a year. To start off my primary doc gave me androgel because of "borderline low" T. I had lost 30lbs of fat from diet and exercise and had hit a wall as far as losing further. The androgel did nothing but get me a free T of .6 probably from e2 being high. My doc freaked out and sent me to an Endo.

Well the endo put me on injections 100mg per week. 6 months down the road I had lost another 30lbs. Then my Red blood cell count started to get high so she suggested I slow it to every 10 days then every 14 days on the T injections and gave me clomid to see if that had any effect. At that point we wanted to see if my body responded to the clomid and eventually wean me off the T.

Well fast forward another 6 months to last week and I finally said enough is enough on this wean off BS. I had no sex drive, felt depressed for no reason and my energy and endurance had definitely suffered from what I remember the once a week injection days were like so we decided I will need it for life. I had been bugging her about arimidex as an AI although I've never really had high E2 levels. As far as Gyno, I personally think I have a bit but also probably related to being overweight so I have loose skin around my chest.

I do have muscle but I seem to have a problem really firming up my pecs. Not sure if it's minor gyno or just loose skin. She finally RELUCTANTLY gave me the adex but man was she concerned about side effects. She has only given it to one other guy on trt because of gyno with no ill effects but the issue is she obviously doesn't have much experience with it. The side effects she fears I think are based on female use where it is use much more aggressively I'm thinking.

What are the thoughts on a small dose of it .25 E3D as a prevention to gyno and possibly feel better? Should I be worried? She talked about blood clots, bone wasting, hot flashes blah blah. I see very limited info online regarding side effects in men aside from feeling like crap because of too low E2 levels. Thanks for any info!


#2

From what I have read, high E2 is much more dangerous than any side effects from anastrozole. Also note that most of the side effects you have noted are for women who are taking higher doses to drive E2 down to zero. For a guy, having E2 that is too low is nearly as bad as having E2 that is too high. The trick is to modulate your dose to get it right in the middle (usually around 22).


#3

Read the Estradiol Why you should care “sticky”. It can be found on the first page of the forum at the top. All the information you will need can be found in here.